# SDR DLM88070179

- Difficulty date: March 1, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 46,600 hours, 36,346 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER/LT/UPPER AFT SKIN AND REAR SPAR : CRACK REPAIR.  THE UPPER AFT SKIN PANEL OF THE LT HORIZ STAB WAS FOUND WITH A 1.85" LONG CRACK NEAR THE INBD AFT EDGE OF THE PANEL.  UPON REMOVAL OF THE CRACKED PANEL, THE UPPER SPAR CAP WAS FOUND WITH A 5/8" CRACK NEAR THE INBD END IN THE    VERTICAL FLANGE OF THE CAP.  BOTH THE SKIN AND SPAR CAP ARE BEING REPLACED PER OEM DRAWINGS AND DOCUMENTED PER ER/A 460237-14.
